Common Antibiotics with a Dangerous Side Effect?




One of the most commonly prescribed groups of antibiotics has come under fire with reports that some people have suffered sometimes catastrophic injury after taking them. Are you at risk?…

source

Your reaction?
Angry Angry
0
Angry
Cute Cute
0
Cute
Fail Fail
0
Fail
Geeky Geeky
0
Geeky
Lol Lol
0
Lol
Love Love
0
Love
OMG OMG
0
OMG
Win Win
0
Win
WTF WTF
0
WTF

Common Antibiotics with a Dangerous Side Effect?

Comments 7

  1. I have numbness and weakness in part of my leg after a long course of levaquin (mostly IV) This was life saving for me. I had the flu turn into pneumonia and spent 10 days in the ICU and 5 more on a ventilator. My doctors are ignoring the complaints about numbness, tingling, burning etc. 😣

Leave a Reply

Your email address will not be published. Required fields are marked *

log in

Become a part of our community!

reset password

Back to
log in